×

zbMATH — the first resource for mathematics

Numerical solution of fuzzy differential equations under generalized differentiability. (English) Zbl 1181.34005
Summary: We interpret a fuzzy differential equation by using the strongly generalized differentiability concept. Utilizing the Generalized Characterization Theorem, we investigate the problem of finding a numerical approximation of solutions. Then we show that any suitable numerical method for ODEs can be applied to solve numerically fuzzy differential equations under generalized differentiability. The generalized Euler approximation method is implemented and its error analysis, which guarantees pointwise convergence, is given. The method’s applicability is illustrated by solving a linear first-order fuzzy differential equation.

MSC:
34A07 Fuzzy ordinary differential equations
65L99 Numerical methods for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Buckley, J.J.; Feuring, T., Fuzzy differential equations, Fuzzy sets and systems, 110, 43-54, (2000) · Zbl 0947.34049
[2] Chalco-Cano, Y.; Román-Flores, H., Comparison between some approaches to solve fuzzy differential equations, Fuzzy sets and systems, 160, 1517-1527, (2009) · Zbl 1198.34005
[3] Nieto, J.J.; Rodríguez-López, R., Euler polygonal method for metric dynamical systems, Information sciences, 177, 587-600, (2007)
[4] Prakash, P.; Sudha Priya, G.; Kim, J.H., Third-order three-point fuzzy boundary value problems, Nonlinear analysis: hybrid systems, (2009) · Zbl 1196.34006
[5] Kaleva, O., Fuzzy differential equations, Fuzzy sets and systems, 24, 301-317, (1987) · Zbl 0646.34019
[6] Nieto, J.J.; Rodríguez-López, R.; Franco, D., Linear first-order fuzzy differential equation, International journal of uncertainty fuzziness knowledge-based systems, 14, 687-709, (2006) · Zbl 1116.34005
[7] Song, S.; Wu, C., Existence and uniqueness of solutions to the Cauchy problem of fuzzy differential equations, Fuzzy sets and systems, 110, 55-67, (2000) · Zbl 0946.34054
[8] Hüllermeier, E., An approach to modelling and simulation of uncertain systems, International journal of uncertainty fuzziness knowledge-based system, 5, 117-137, (1997) · Zbl 1232.68131
[9] Bede, B.; Gal, S.G., Almost periodic fuzzy-number-valued functions, Fuzzy sets and systems, 147, 385-403, (2004) · Zbl 1053.42015
[10] Bede, B.; Gal, S.G., Generalizations of the differentiability of fuzzy number value functions with applications to fuzzy differential equations, Fuzzy sets and systems, 151, 581-599, (2005) · Zbl 1061.26024
[11] Bede, B.; Rudas, I.J.; Bencsik, A.L., First order linear fuzzy differential equations under generalized differentiability, Information sciences, 177, 1648-1662, (2007) · Zbl 1119.34003
[12] Chalco-Cano, Y.; Román-Flores, H., On new solutions of fuzzy differential equations, Chaos, solitons & fractals, 38, 112-119, (2008) · Zbl 1142.34309
[13] Hüllermeier, E., Numerical methods for fuzzy initial value problems, International journal of uncertainty fuzziness knowledge-based systems, 7, 439-461, (1999) · Zbl 1113.65311
[14] Abbasbandy, S.; Allahviranloo, T., Numerical solutions of fuzzy differential equations by Taylor method, Journal of computational methods in applied mathematics, 2, 113-124, (2002) · Zbl 1019.34061
[15] Abbasbandy, S.; Allahviranloo, T.; Lopez-Pouso, O.; Nieto, J.J., Numerical methods for fuzzy differential inclusions, Journal of computer and mathematics with applications, 48, 1633-1641, (2004) · Zbl 1074.65072
[16] Allahviranloo, T.; Ahmadi, N.; Ahmadi, E., Numerical solution of fuzzy differential equations by predictor – corrector method, Information sciences, 177, 1633-1647, (2007) · Zbl 1183.65090
[17] Friedman, M.; Ma, M.; Kandel, A., Numerical solution of fuzzy differential and integral equations, Fuzzy sets and systems, 106, 35-48, (1999) · Zbl 0931.65076
[18] Khastan, A.; Ivaz, K., Numerical solution of fuzzy differential equations by Nyström method, Chaos, solitons & fractals, 41, 859-868, (2009) · Zbl 1198.65113
[19] Bede, B., Note on “numerical solutions of fuzzy differential equations by predictor corrector method”, Information sciences, 178, 1917-1922, (2008) · Zbl 1183.65092
[20] Diamond, P.; Kloeden, P., Metric spaces of fuzzy sets, (1994), World Scientific Singapore · Zbl 0843.54041
[21] Puri, M.L.; Ralescu, D.A., Differentials of fuzzy functions, Journal of mathematical analysis and applications, 91, 552-558, (1983) · Zbl 0528.54009
[22] Kaleva, O., A note on fuzzy differential equations, Nonlinear analysis, 64, 895-900, (2006) · Zbl 1100.34500
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.